# SDR 97ZZZX632

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna U206F
- Aircraft serial: U20602415
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 385BN812
- Condition: Rusted
- Location: Tip Tank Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL QTY SENDER IN THE TIP TANK (FLINT) CORRODED SEVERELY DUE TO THE TANK BEING LEFT EMPTY MOST OF THE TIME.  CONDENSATION AND RUST TOTALLY DESTROYED THE SENDER.  RECOMMEND KEEPING SOME FUEL IN THE TIP TANKS AT ALL TIMES.  STC SA1335SO.
